| Catalog Number |
ASY-08848 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record (dhr) associated with the aptima multitest swab kit (ln: 931935) confirmed that the swabs successfully passed all inspection specifications.Hologic has not been informed of any adverse outcomes related to this issue.
Event or Problem Description
On (b)(6) 2026, a customer reported to hologic that the tip of multiple swabs, included in the aptima multitest specimen collection kit (ln 931935) detached from the swabs shaft and remained inside the patients during vaginal specimen collection.The customer did not specify how the swab shafts were removed from the patients.No further information on the patients¿ status was provided to hologic.Hologic has not learned of any adverse outcomes related to this event.